JournalszaaVol. 14, No. 1pp. 95–104

Problèmes aux limites pour des equations intégro-différentielles de type Barbachine

  • Jürgen Appell

    Universität Würzburg, Germany
  • O.W. Diallo

    Université de Conakry, Guinea
Problèmes aux limites pour des equations intégro-différentielles de type Barbachine cover
Download PDF

Abstract

We discuss existence and uniqueness of solutions of a non-stationary integro-differential equation of Barbashin type, subject to natural boundary conditions. We show that the boundary value problem may be reduced to either a linear Fredholm integral equation, or a system of two linear Volterra integral equations. In the latter case one may apply fixed point principles in K-normed spaces to prove solvability and continuous dependence.

Cite this article

Jürgen Appell, O.W. Diallo, Problèmes aux limites pour des equations intégro-différentielles de type Barbachine. Z. Anal. Anwend. 14 (1995), no. 1, pp. 95–104

DOI 10.4171/ZAA/665